# SDR R61A20080057

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 5,171 hours, 3,917 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 52633501
- Condition: Dirty
- Location: Brake System
- Part time: 5,171 hours, 3,917 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A BRAKE FAULT MESSAGE ON EICAS, THEY FOLLOWED QRH PROCEDURE DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. MX TROUBLESHOT ACFT, FOUND THE LT AND RT BRAKE TRANSDUCERS TO BE DIRTY.  THEY REMOVED AND REPLACED THE BRAKE TRANSDUCERS.  COMPLETED OPS CHECK, RETURNED ACFT TO SERVICE. PERFORMED A OPS CHECK FLIGHT CHECK TO BE SATISFACTORY.
